All Journal Entries Journals

Shot 43 & Hgb Results

Mar 09, 2009 - 2 comments

Shot 43 made me very sleepy - slept virtually all weekend, plus had a 3 hour nap this afternoon.

Hgb results back with a .3 increase in 10 days, from 9.7 to 10.  Good news that it's increasing but not high enough to go back to full dose so still at 1000 riba per day.

Have been much more sleepy since dose reduction.  Seeing as how Riba is spelled s.p.e.e.d. I guess that makes sense.  I have been getting better quality sleep since the reduction also.

Not long to go now. 5 weeks, 4 days, 12 hours.  


Comments
Post a Comment
744422 tn?1312832480
by Redbare, Mar 09, 2009
Hang in there, 5 weeks will be gone before you know it. I was sleepy with mine too this weekend I still have 38 to go. Hope you feel better!  :-)

547836 tn?1302836432
by lalapple, Mar 10, 2009
Dear Sleeping Beauty,

I think you are amazing and yay hg increasing!  any news of Procrit soon?  they put me on it although i never reduced dosage, took 2 weeks of Procrit to get mine up to 10.4 from 9.6.  if you're not on it, maybe it can help!  anywho,  5 more weeks to go!  i like how you count the hours too!  it's like you're already at the finish line.  i'm right behind ya with 10 more weeks :)

catching myself some Zzz...'s and beauty sleeps too,
lalalalalalal....!

Post a Comment